Parabolic and elliptic systems in divergence form with variably partially BMO coefficients

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431024

SIAM Journal on Mathematical Analysis, 43, (3), 1075-1098, 2011.5
We establish the solvability of second order divergence-type parabolic systems in Sobolev spaces. The leading coefficients are assumed to be merely measurable in one spatial direction on each small parabolic cylinder with the spatial direction allowed to depend on the cylinder. In the other orthogonal directions and the time variable, the coefficients have locally small mean oscillations. We also obtain the corresponding $W^1_p$-solvability of second order elliptic systems in divergence form. This type of system arises from the problems of linearly elastic laminates and composite materials. Our results are new even for scalar equations, and the proofs differ from and simplify the methods used previously in [H. Dong and D. Kim, <i>Arch. Ration. Mech. Anal.</i>, 196 (2010), pp. 2570]. As an application, we improve a result by Chipot, Kinderlehrer, and Vergara-Caffarelli [<i>Arch. Ration. Mech. Anal.</i>, 96 (1986), pp. 8196] on
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:15 uploaded by Hongjie_Dong ] [ 242 downloads ] [ 0 comments ]
@inproceedings{hongjie2011parabolic,
  title={Parabolic and elliptic systems in divergence form with variably partially BMO coefficients},
  author={Hongjie Dong, and Doyoon Kim},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211315948823588},
  booktitle={SIAM Journal on Mathematical Analysis},
  volume={43},
  number={3},
  pages={1075-1098},
  year={2011},
}
Hongjie Dong, and Doyoon Kim. Parabolic and elliptic systems in divergence form with variably partially BMO coefficients. 2011. Vol. 43. In SIAM Journal on Mathematical Analysis. pp.1075-1098. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211315948823588.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved